Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 17, 2014, 05:35:03 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 619957
  • Total Topics: 46707
  • Online Today: 209
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 148
Total: 151

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 30 day results  (Read 2047 times)

0 Members and 1 Guest are viewing this topic.

Offline LordBerners

  • Member
  • Posts: 415
30 day results
« on: June 08, 2009, 03:48:39 PM »
It has been ages since I've posted, but I wanted to update.  I just had my blood drawn at 4 months into my new regimen of Reyetaz, Atanazavir, Tenofovir, and Norvir, but not all the results are in yet.

While in the office for this blood test I got the results of my last test - the one at 30 days into the regime (taken three months ago).  This showed that after 30 days I had dropped from 85,000 VL to about 1,700, and CD4s went from like 375 to 450.  I was concerned because I thought that 1,700 is not low enough after 30 days, and after my developing resistance to Sustiva/Truvada I am fearful.

So far from the current test (a week ago), the VL is not done yet, but the CD4 is up to about 550, and the nurse called me to tell me my bilirubin is quite high, but not to do anything about it yet (just warning me if I had any stomach pains or some other symptoms to call in).

So now I'm just waiting for the big one - the VL.  It should be undetectable.. if not, who knows.  The doc didn't seem very pleased with the 1,700 on the previous visit (I know I wasn't).
Please, just call me Berners.. or Baron.

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: 30 day results
« Reply #1 on: June 08, 2009, 06:39:50 PM »
Atazanavir is the generic name for Reyataz so it sounds like you are on Reyataz/Norvir/Truvada, which is an excellent combination.

Not sure why you are concerned, to drop from 85,000 to 1,700 in 30 days is quite good. And the high bilirubin is a side effect of Reyataz but is not indicative of liver damage. You might get yellowing in the eyes and if you do, it should go away and not be permanent.

from aidsmeds.com:

Reyataz can increase levels of bilirubin, a pigment found in the liver. Increased bilirubin can cause the skin, nails, and the whites of the eyes to appear yellowish-brown. Increased bilirubin can also be a sign of liver damage. However, in people who have taken Reyataz in clinical trials, an increase in bilirubin has not been associated with any other signs of liver damage. Reyataz should not be combined with Crixivan, another protease inhibitor that can cause increased bilirubin levels.

Offline LordBerners

  • Member
  • Posts: 415
Re: 30 day results
« Reply #2 on: June 09, 2009, 04:22:44 AM »
Atazanavir is the generic name for Reyataz so it sounds like you are on Reyataz/Norvir/Truvada, which is an excellent combination.

Sorry, I should have known I would mess that up - what I'm on is:

Reyataz/Norvir/Tenofovir/Abacavir(Ziagen).   

So I missed the Abacavir.. I'm not on Truvada as I'm resistant to the other ingredient (emtricitabine), so I can only take the tenofovir.
Please, just call me Berners.. or Baron.

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: 30 day results
« Reply #3 on: June 09, 2009, 01:09:23 PM »
It sounds like you're responding well. Other than the high bilirubin are you experiencing any side effects? A friend of mine is on a similar combo and he is doing very well: 500+ CD4s, undetectable and feels great.

Keep us posted when you get your next set of numbers.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.